# SDR SWAA2023012593989

- Difficulty date: January 21, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 50,106 hours, 28,143 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Detached
- Location: Lt Overwing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L OVERWING EMERGENCY EXIT LOWER DOOR HANDLE DETACHED<[01] SECURED PER SIP
